Does Zoloft Sertraline Cause Weight Gain? -
Answers - Posted in zoloft, depression, obesity, weight loss - Answer Unfortunately weight gain is a possible side effect of Sertraline. Hi, have been on Sertraline 10 weeks, my weight has stayed exactly the same - I weigh 8st 7lb - size 10. Lost a bit to start as appetite went with tablets, but am. Zoloft Sertraline is an antidepressant medication that has been around since 1991. It functions as an SSRI selective-serotonin reuptake inhibitor to in
Female on 50mg sertraline, weight loss/ weight gain.
Can antidepressants cause weight gain? Answers from Daniel K. Hall-Flavin, M. D. Weight gain is a possible side effect of nearly all antidepressants. However, each. Up to 25% of people who take antidepressants gain weight. Is there anything you can do about it? Like hair loss during chemotherapy, weight gain while on antidepressants is not, fortunately, inevitable. And like hair loss, gaining weight should not be.
How to Stop Weight Gain From Zoloft LIVESTRONG. COM
Sertraline, or Zoloft, is typically a weight-neutral medication, meaning it does not cause any weight gain or loss, according to an article published in. Learn more about 16 antidepressant drugs that may cause weight gain, as well as antidepressants that don't.